# SDR YENA20130220049

- Difficulty date: February 20, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 19,668 hours, 11,922 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF3410E6G05
- Part serial: 994205
- Condition: Fire
- Location: Nr 2
- Part time: 17,140 hours, 10,222 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLT 615 JFK-JAX, ENGINE NR 2 TAILPIPE FIRE EXTINGUISHED WITH PURPLE K DRY AGENT.  REMOVED AND REPLACED NR 2 ENGINE ASSY PER TASK CARDS E190-71-00-01-400-801 + E190-71-00-01-000-801.  LEAK CHECKS AND ENGINE RUNS ACCOMPLISHED, ALL OPS CHECK NORMAL.
